# SDR C2XA04SH287

- Difficulty date: May 16, 2004
- Submitted: May 16, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
